# SDR CA040705006

- Difficulty date: June 30, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Condition: Failed
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PILOTS START CHECKS RT HAND FUEL SHUT-OFF VALVE FAILED IN OPEN POSITION.  UNABLE TO TURN LOW PRESSURE LIGHT ON.  REPLACED VALVE.  AIRCRAFT RETURNED TO SERVICE.
